# SDR ASOA96011

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Transm
- Part number: 81071100010
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OKC/DFW - ON APPROACH, THE LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED BRIEFLY AND CREW DECLARED AN EMERGENCY.  THE CAPTAIN REDUCED POWER DUE TO TURBULENCE AND THE OIL PRESSURE STABILIZED FOR THE REST OF THE FLIGHT.  CREW NOTIFIED THE TOWER THE ENGINE WAS NOT SHUT DOWN AND THAT EVERYTHING WAS NORMAL.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT AT DFW. REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE TRANSMITTER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
